MathSciNet Relay Station
MathSciNet bibliographic data
MR2254540 54B10 (54E35)
van Mill, Jan; Pol, Roman A complete $C$-space whose square is strongly infinite-dimensional. Israel J. Math. 154 (2006), 209–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement